What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Nov 15, 9:51 AM EST, 1 hour 46 minutes earlier.
Area forecast discussion, Nov 15, 9:51 AM EST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
951 AM EST Thu Nov 15 2018
.SYNOPSIS...
Low pressure along the southeast coast this morning will move
north towards Long Island by tonight. High pressure will build
in from the Ohio Valley over the weekend. A cold front will
likely approach from the Great Lakes early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Latest surface analysis depicts low pressure is strengthening
near Myrtle Beach, moving northeast. To the north, high
pressure is centered over northern New York. Aloft, a closed low
is centered over the mid- Mississippi Valley, heading east-
northeast. The 12Z IAD sounding showed a profile that was
completely near or below freezing, which combined with intense
precipitation rate, led to a quick 1-2 inches of snow across the
metro areas. Dual pol radar data indicate transitions to other
precipitation types are moving north across the area. Will have
to monitor this northern progression, because recent NARRE runs
indicate a high chance of snow along the PA border until well
into the afternoon. If this happens, a few additional counties
may need to be upgraded to a warning. Based on the temperature
profile, elevations above 1500 feet may be prone to significant
icing. The existing warnings largely cover these areas, but
impacts (especially to trees) will likely be greater on the
ridges.
For the rest of today, the low will continue to strengthen as
it heads north- northeast along the coast, reaching the Virginia
capes this evening and Long Island by late tonight. Cold air
damming thanks to the high to our north will help keep regions
west of the Blue Ridge below freezing all day, with these areas
also holding the colder air aloft longer. Thus, winter storm
warnings remain in effect for these regions with the highest
accumulations of snow and ice expected. East of the Blue Ridge,
snow and ice accumulations will be lower. As the low gets closer
later today, the warm air aloft will gradually win out, with
mainly ice or rain expected later in the day. Surface warming is
also expected, but at a slower pace. The I-95 corridor from DC
south remains mostly above freezing and is changing over to
rain, but closer to the Blue Ridge the change may be delayed til
evening, and west of the Blue Ridge it may never happen. Where
precip does become all rain, heavier rain is possible with
precip amounts of 1-2 inches likely, so given much diminished
vegetation and already saturated conditions, a flood watch has
been issued.
The whole system rapidly pushes northeast and precip starts
tapering off this evening. Some wraparound moisture may bring a
last burst of rain overnight, which could even change back to
snow as temperatures aloft cool while the surface low heads
northeast of us and winds shift to the northwest. However, do
not anticipated significant accumulations with this band near
I-95.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Low pressure pushes quickly northeast away from us on Friday,
with weak high pressure dominating late Friday through Saturday
night. Drying and warming will the the predominate theme, with
highs rebounding back towards 50 and lows near freezing. Some
high elevation freezing drizzle can't be ruled out Friday night
thanks to a bit of low level moisture being lifted on the
ridges, but otherwise, do not expect any significant precip.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
On Sunday, a vigorous piece of upper level shortwave energy
will be moving across the area, bringing cloudier conditions on
Sunday. This system could also bring some showers, primarily
west of the Blue Ridge due to upslope flow. With temperatures
dipping into the low 30s Sunday night into early Monday morning,
some snow showers could mix in as well, again in the higher
elevations west of the Blue Ridge. High temperatures on Sunday
will remain below average, only reaching the mid to upper 40s.
Showers could linger into Monday, west of the Blue Ridge in
areas prone to northwest flow. Temperatures will be slightly
warmer on Monday, but still below average.
On Tuesday, expecting high pressure to return to the region,
bringing dry weather to the entire region. This will be a very
cold high pressure though, with continued below average
temperatures across the entire area. Highs will be in the low to
mid 40s.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
Mixed precipitation will dominate much to the day. While at any
one time, precip may be dominated by one type or another, all
three types remain possible, although DCA may have changed over
to rain for good. P-type will be transitioning away from snow
and towards rain as we head later in the day, though inland,
especially at MRB, FZRA will likely dominate over RA. Cigs will
be IFR and some IFR vis (although periods of LIFR will be
possible), and winds will be gusty from the northeast before
transitioning to northwest later tonight. Precip should end by
late tonight with VFR dominating Friday through Saturday night.
VFR conditions are expected across all terminals in the long
term period.
&&
.MARINE...
Gusty NE winds between strong high pressure to the north and
developing coastal low moving up the East Coast from the
Carolinas are expected to result in gale conditions over the
lower tidal Potomac River and middle Chesapeake Bay through
tonight, with SCA conditions elsewhere. Gales may need to be
extended into Friday morning, with solid SCA on NW flow behind
departing low expected all day before diminishing in the
evening.
Lighter winds expected Saturday as high pressure builds
overhead from the Ohio Valley.
Light winds expected on Sunday through Monday morning. Some
stronger wind gusts are possible Monday afternoon, but not
expected to reach SCA criteria at this time.
&&
.HYDROLOGY...
Very strong vertical motion coupled with anomalously high
moisture advection and some conditional instability is expected
to result in a widespread moderately heavy soaking rain in the
I-95 corridor tonight into this evening, where FFG is about 1.5
inches in 6 hours. Given 1.5-2+ inches forecast, have opted to
go with a Flood Watch, especially since many area creeks and
streams are already running high going into this event.
&&
.TIDES/COASTAL FLOODING...
Tidal anomalies will continue to increase today in onshore NE
flow, with perhaps near minor flooding possible during this
evening's tide cycle. NW winds will cause levels to lower Friday
into the weekend.
&&
.CLIMATE...
Here are the current rankings for wettest year on record
(through November 13th):
Washington DC area (DCA)
1. 61.33 inches (1889)
2. 60.83 inches (2003)
3. 60.09 inches (1878)
4. 58.17 inches (1886)
5. 57.54 inches (1948)
6. 57.38 inches (2018)
7. 54.29 inches (1937)
Weather records for the Washington DC area have been kept at
what is now Ronald Reagan Washington National Airport (DCA)
since 1945. Precipitation records observed downtown extend the
period of record back to 1871.
Baltimore MD area (BWI)
1. 62.66 inches (2003)
2. 62.35 inches (1889)
3. 61.68 inches (2018)
4. 58.98 inches (1979)
Weather records for the Baltimore MD area have been kept at
what is now Baltimore-Washington International Thurgood Marshall
Airport (BWI) since 1950. Precipitation records observed
downtown extend the period of record back to 1871.
Dulles VA area (IAD)
1. 65.67 inches (2003)
2. 59.05 inches (1972)
3. 58.09 inches (1996)
4. 57.65 inches (2018)
5. 55.43 inches (1979)
Weather records have been kept at what is now Washington Dulles
International Airport (IAD) since 1960.
NOTE: All climate data are considered preliminary until
reviewed by the National Centers for Environmental Information
(NCEI).
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Winter Weather Advisory until 1 PM EST this afternoon for
DCZ001.
Flood Watch through this evening for DCZ001.
MD...Winter Storm Warning until 4 AM EST Friday for MDZ003-501-502.
Winter Weather Advisory until 1 PM EST this afternoon for
MDZ013-014-016-504.
Winter Weather Advisory until 4 PM EST this afternoon for
MDZ004>006-011-503-505>508.
Flood Watch through this evening for MDZ011-013-014-016>018-
504-506-508.
VA...Winter Storm Warning until 1 AM EST Friday for VAZ025-503-504-
508.
Winter Storm Warning until 4 AM EST Friday for VAZ026>031-507.
Winter Weather Advisory until noon EST today for VAZ036>038-
050-056.
Winter Weather Advisory until 1 PM EST this afternoon for
VAZ039-051>055-502.
Winter Weather Advisory until 4 PM EST this afternoon for
VAZ040-501-505-506.
Flood Watch through this evening for VAZ052>057.
WV...Winter Storm Warning until 4 AM EST Friday for WVZ050>053-055-
501>506.
MARINE...Small Craft Advisory from 6 AM to 6 PM EST Friday for
ANZ532>534-537-540>543.
Gale Warning until 6 AM EST Friday for ANZ532>534-537-540>543.
Small Craft Advisory until 6 PM EST Friday for ANZ530-531-535-
536-538-539.
&&
SYNOPSIS...RCM
NEAR TERM...ADS/RCM
SHORT TERM...RCM
LONG TERM...CJL
AVIATION...ADS/RCM/CJL
MARINE...ADS/RCM/CJL
HYDROLOGY...DHOF
TIDES/COASTAL FLOODING...DHOF
CLIMATE...LWXHazardous weather outlook, Nov 15, 11:16 AM EST, 21 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
1116 AM EST Thu Nov 15 2018
ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-161630-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
1116 AM EST Thu Nov 15 2018
This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.
.DAY ONE...This Afternoon and Tonight
A Winter Weather Advisory for a mixture of snow, sleet, and
freezing rain is in effect for all areas except Saint Mary's,
Charles, Calvert, King George, and Spotsylvania Counties this
morning remains in effect through midday.
A Flood Watch is in effect from noon today to midnight tonight.
A Gale Warning is in effect today and tonight for the lower tidal
Potomac River and middle portion of the Chesapeake Bay.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
A Gale Warning may be needed for Friday.
.SPOTTER INFORMATION STATEMENT...
Spotters are requested to report precipitation measurements
according to standard operating procedures.
MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-161630-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
1116 AM EST Thu Nov 15 2018
This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.
.DAY ONE...This Afternoon and Tonight
A Winter Storm Warning is in effect for portions of western
Maryland, western Virginia and eastern West Virginia through
tonight. Primary threats are disruption to travel due to snow and
ice, and potential power outages due to icing.
A Winter Weather Advisory is in effect for central Virginia
northward to the western suburbs of Washington DC through this
afternoon for a mix of snow, sleet, and freezing rain.
A Flood Watch is in effect from noon today to midnight tonight
for eastern Howard and southeastern Montgomery Counties.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotters are requested to report snow and ice measurements
according to standard operating procedure.
In the hours before
Local storm report, Nov 15, 9:11 AM EST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
911 AM EST THU NOV 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM SNOW ASHBURN 39.04N 77.48W
11/15/2018 M1.8 INCH LOUDOUN VA BROADCAST MEDIA
&&
EVENT NUMBER LWX1802385
ADSLocal storm report, Nov 15, 9:50 AM EST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
950 AM EST THU NOV 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW MORNINGSIDE 38.82N 76.91W
11/15/2018 M0.5 INCH PRINCE GEORGES MD COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW VIENNA 38.89N 77.26W
11/15/2018 M0.1 INCH FAIRFAX VA COCORAHS
24-HOUR SNOWFALL.
0745 AM SNOW 4 NE LEESBURG 39.15N 77.51W
11/15/2018 M1.0 INCH MONTGOMERY MD COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW CHELSEA BEACH 39.09N 76.51W
11/15/2018 M0.2 INCH ANNE ARUNDEL MD COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW SAINT CHARLES 38.59N 76.91W
11/15/2018 M0.7 INCH CHARLES MD COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 3 E EAGLE HARBOR 38.55N 76.62W
11/15/2018 M0.4 INCH CALVERT MD COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW POOLESVILLE 39.14N 77.40W
11/15/2018 M0.6 INCH MONTGOMERY MD COCORAHS
24-HOUR SNOWFALL.
0830 AM SNOW OXON HILL 38.80N 77.00W
11/15/2018 M1.7 INCH PRINCE GEORGES MD COCORAHS
24-HOUR SNOWFALL.
0830 AM SNOW 1 SW OXON HILL 38.79N 76.99W
11/15/2018 M1.7 INCH PRINCE GEORGES MD CO-OP OBSERVER
24-HOUR SNOWFALL.
0830 AM SNOW 2 ENE HERNDON 38.98N 77.35W
11/15/2018 M1.5 INCH FAIRFAX VA TRAINED SPOTTER
0840 AM SNOW 1 S PRINCE FREDERICK 38.53N 76.59W
11/15/2018 M0.2 INCH CALVERT MD TRAINED SPOTTER
0850 AM SNOW 2 E BARCROFT 38.86N 77.07W
11/15/2018 M1.7 INCH ARLINGTON VA TRAINED SPOTTER
0900 AM SNOW 1 NW ANNANDALE 38.85N 77.22W
11/15/2018 M1.0 INCH FAIRFAX VA TRAINED SPOTTER
0900 AM SNOW 3 NNE INDEPENDENT HILL 38.68N 77.42W
11/15/2018 M1.0 INCH PRINCE WILLIAM VA COCORAHS
0900 AM SNOW ASHBURN 39.04N 77.48W
11/15/2018 M2.0 INCH LOUDOUN VA NWS EMPLOYEE
0900 AM SNOW 1 ESE NORBECK 39.10N 77.06W
11/15/2018 M0.9 INCH MONTGOMERY MD TRAINED SPOTTER
0900 AM SNOW 1 N SAVAGE 39.15N 76.83W
11/15/2018 M1.0 INCH HOWARD MD TRAINED SPOTTER
0900 AM SNOW 3 N INDEPENDENT HILL 38.68N 77.43W
11/15/2018 M1.2 INCH PRINCE WILLIAM VA TRAINED SPOTTER
0900 AM SNOW 3 NNE BOONSBORO 39.55N 77.64W
11/15/2018 M1.0 INCH WASHINGTON MD TRAINED SPOTTER
0900 AM SNOW FAIRFAX 38.85N 77.30W
11/15/2018 M1.5 INCH CITY OF FAIRFAX VA TRAINED SPOTTER
0900 AM SNOW 3 ESE CHANTILLY 38.86N 77.36W
11/15/2018 M1.5 INCH FAIRFAX VA PUBLIC
0906 AM SNOW 1 N LEESBURG 39.12N 77.56W
11/15/2018 M2.1 INCH LOUDOUN VA TRAINED SPOTTER
0910 AM SNOW ELKRIDGE 39.20N 76.75W
11/15/2018 M1.6 INCH HOWARD MD TRAINED SPOTTER
0915 AM SNOW 1 NNW BERRYVILLE 39.16N 77.99W
11/15/2018 M1.5 INCH CLARKE VA TRAINED SPOTTER
0915 AM SNOW SE BUNKER HILL 39.33N 78.05W
11/15/2018 M1.8 INCH BERKELEY WV TRAINED SPOTTER
0920 AM SNOW 1 S ANNAPOLIS 38.96N 76.50W
11/15/2018 M0.5 INCH ANNE ARUNDEL MD TRAINED SPOTTER
0923 AM SNOW OAKTON 38.89N 77.30W
11/15/2018 M1.2 INCH FAIRFAX VA BROADCAST MEDIA
0923 AM SNOW MCLEAN 38.94N 77.18W
11/15/2018 M1.0 INCH FAIRFAX VA BROADCAST MEDIA
0923 AM SNOW SHEPHERDSTOWN 39.43N 77.81W
11/15/2018 M1.7 INCH JEFFERSON WV BROADCAST MEDIA
0924 AM SNOW 3 N CHANTILLY 38.91N 77.41W
11/15/2018 M1.6 INCH FAIRFAX VA NWS EMPLOYEE
0930 AM SNOW 2 N COLUMBIA 39.24N 76.86W
11/15/2018 M1.0 INCH HOWARD MD TRAINED SPOTTER
0930 AM SNOW 1 S ROSSLYN 38.89N 77.07W
11/15/2018 M1.3 INCH ARLINGTON VA TRAINED SPOTTER
0930 AM SNOW 1 ESE LEESBURG 39.10N 77.54W
11/15/2018 M2.2 INCH LOUDOUN VA NWS OFFICE
0938 AM SNOW GAITHERSBURG 39.14N 77.22W
11/15/2018 M0.5 INCH MONTGOMERY MD EMERGENCY MNGR
0947 AM SNOW 1 ESE HUGHESVILLE 39.09N 77.64W
11/15/2018 M2.0 INCH LOUDOUN VA TRAINED SPOTTER
0949 AM SNOW PURCELLVILLE 39.14N 77.71W
11/15/2018 M3.0 INCH LOUDOUN VA NWS EMPLOYEE
&&
EVENT NUMBER LWX1802387
EVENT NUMBER LWX1802388
EVENT NUMBER LWX1802389
EVENT NUMBER LWX1802390
EVENT NUMBER LWX1802391
EVENT NUMBER LWX1802392
EVENT NUMBER LWX1802393
EVENT NUMBER LWX1802394
EVENT NUMBER LWX1802395
EVENT NUMBER LWX1802396
EVENT NUMBER LWX1802397
EVENT NUMBER LWX1802398
EVENT NUMBER LWX1802399
EVENT NUMBER LWX1802400
EVENT NUMBER LWX1802401
EVENT NUMBER LWX1802402
EVENT NUMBER LWX1802403
EVENT NUMBER LWX1802404
EVENT NUMBER LWX1802405
EVENT NUMBER LWX1802406
EVENT NUMBER LWX1802407
EVENT NUMBER LWX1802408
EVENT NUMBER LWX1802409
EVENT NUMBER LWX1802410
EVENT NUMBER LWX1802411
EVENT NUMBER LWX1802412
EVENT NUMBER LWX1802413
EVENT NUMBER LWX1802414
EVENT NUMBER LWX1802415
EVENT NUMBER LWX1802416
EVENT NUMBER LWX1802417
EVENT NUMBER LWX1802418
EVENT NUMBER LWX1802419
EVENT NUMBER LWX1802420
EVENT NUMBER LWX1802421
EVENT NUMBER LWX1802422
STRONGLocal storm report, Nov 15, 9:54 AM EST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
954 AM EST THU NOV 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM SNOW 3 WSW ASHBURN 39.02N 77.53W
11/15/2018 M2.6 INCH LOUDOUN VA NWS EMPLOYEE
&&
EVENT NUMBER LWX1802423
JELocal storm report, Nov 15, 10:07 AM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1007 AM EST THU NOV 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 AM SNOW 2 NE BULL RUN 38.80N 77.50W
11/15/2018 M1.5 INCH PRINCE WILLIAM VA COCORAHS
&&
EVENT NUMBER LWX1802424
ADSLocal storm report, Nov 15, 10:28 AM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1028 AM EST THU NOV 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM SNOW 1 WSW NORRISVILLE 39.70N 76.54W
11/15/2018 M1.3 INCH HARFORD MD COCORAHS
&&
EVENT NUMBER LWX1802425
ADSLocal storm report, Nov 15, 11:34 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1134 AM EST THU NOV 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 2 NE WOODSTOCK 38.90N 78.47W
11/15/2018 M0.6 INCH SHENANDOAH VA CO-OP OBSERVER
24-HOUR SNOWFALL.
0730 AM SNOW WINCHESTER RADIO COOP 39.19N 78.15W
11/15/2018 M0.1 INCH CITY OF WINCHESTER VA CO-OP OBSERVER
24-HOUR SNOWFALL.
0745 AM SNOW 4 NE LEESBURG 39.15N 77.51W
11/15/2018 M1.0 INCH MONTGOMERY MD COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 1 W GAINESBORO 39.27N 78.30W
11/15/2018 M0.2 INCH FREDERICK VA COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 1 ENE OAKTON 38.90N 77.28W
11/15/2018 M1.1 INCH FAIRFAX VA COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW WASHINGTON 38.91N 77.00W
11/15/2018 M0.1 INCH DISTRICT OF COLUMB DC COCORAHS
24-HOUR SNOWFALL.
0820 AM SNOW 1 E WASHINGTON 38.90N 77.00W
11/15/2018 M1.0 INCH DISTRICT OF COLUMB DC TRAINED SPOTTER
0830 AM SNOW COLUMBIA 39.20N 76.86W
11/15/2018 E2.0 INCH HOWARD MD TRAINED SPOTTER
0840 AM SNOW 1 ENE ALEXANDRIA 38.83N 77.07W
11/15/2018 M1.5 INCH CITY OF ALEXANDRIA VA TRAINED SPOTTER
0845 AM SNOW 1 W ALEXANDRIA 38.82N 77.10W
11/15/2018 M1.4 INCH CITY OF ALEXANDRIA VA TRAINED SPOTTER
0900 AM SNOW BERRYVILLE 39.16N 77.99W
11/15/2018 M1.8 INCH CLARKE VA COCORAHS
24-HOUR SNOWFALL.
0900 AM SNOW 2 SE BURKE 38.76N 77.25W
11/15/2018 M2.0 INCH FAIRFAX VA TRAINED SPOTTER
0900 AM SNOW 2 WSW WEST SPRINGFIELD 38.76N 77.25W
11/15/2018 M2.1 INCH FAIRFAX VA TRAINED SPOTTER
0915 AM SNOW 1 SSW VIENNA 38.88N 77.27W
11/15/2018 M1.3 INCH FAIRFAX VA COCORAHS
24-HOUR SNOWFALL.
0925 AM SNOW 1 WSW NATIONAL ZOO 38.93N 77.06W
11/15/2018 M1.5 INCH DISTRICT OF COLUMB DC TRAINED SPOTTER
0930 AM SNOW POOLESVILLE 39.15N 77.41W
11/15/2018 M1.5 INCH MONTGOMERY MD TRAINED SPOTTER
0934 AM SNOW 2 ENE FROSTBURG 39.66N 78.90W
11/15/2018 M1.0 INCH ALLEGANY MD PUBLIC
0940 AM SNOW 2 SE ALBIN 39.21N 78.18W
11/15/2018 M1.3 INCH FREDERICK VA TRAINED SPOTTER
0950 AM SNOW 3 WNW RIVERIA BEACH 39.18N 76.56W
11/15/2018 M1.0 INCH ANNE ARUNDEL MD TRAINED SPOTTER
1000 AM SNOW 2 WSW BLOOMFIELD 39.46N 77.46W
11/15/2018 M2.2 INCH FREDERICK MD NWS EMPLOYEE
1000 AM SNOW 1 ESE HONEYVILLE 38.57N 78.54W
11/15/2018 M0.5 INCH PAGE VA TRAINED SPOTTER
1000 AM SNOW 3 N THURMONT 39.67N 77.40W
11/15/2018 M1.5 INCH FREDERICK MD NWS EMPLOYEE
1000 AM SNOW 3 NNE BOONSBORO 39.55N 77.64W
11/15/2018 M1.8 INCH WASHINGTON MD TRAINED SPOTTER
1000 AM SNOW E BURLINGTON 39.34N 78.92W
11/15/2018 M0.8 INCH MINERAL WV TRAINED SPOTTER
1000 AM SNOW 2 E MARTINSBURG 39.46N 77.94W
11/15/2018 M3.0 INCH BERKELEY WV NWS EMPLOYEE
1000 AM SNOW 1 NNE LEESBURG 39.12N 77.55W
11/15/2018 M3.0 INCH LOUDOUN VA TRAINED SPOTTER
1005 AM SNOW LEESBURG 39.10N 77.56W
11/15/2018 M3.0 INCH LOUDOUN VA TRAINED SPOTTER
1005 AM SNOW 1 SE ELDERSBURG 39.40N 76.93W
11/15/2018 M1.0 INCH CARROLL MD TRAINED SPOTTER
1005 AM SNOW 1 ENE GARRETT PARK 39.04N 77.08W
11/15/2018 M1.0 INCH MONTGOMERY MD TRAINED SPOTTER
1012 AM SNOW 2 NW FALLING WATERS 39.59N 77.92W
11/15/2018 M2.0 INCH BERKELEY WV TRAINED SPOTTER
1015 AM SNOW 1 NW CHANTILLY 38.88N 77.42W
11/15/2018 M1.8 INCH FAIRFAX VA TRAINED SPOTTER
1015 AM SNOW ROSEMONT 39.33N 77.62W
11/15/2018 M2.0 INCH FREDERICK MD TRAINED SPOTTER
1015 AM SNOW 2 SE WESTMINSTER 39.56N 76.98W
11/15/2018 M2.0 INCH CARROLL MD TRAINED SPOTTER
1020 AM SNOW W CENTREVILLE 38.85N 77.45W
11/15/2018 M1.4 INCH FAIRFAX VA TRAINED SPOTTER
1025 AM SNOW 2 WSW BLOOMFIELD 39.46N 77.46W
11/15/2018 M3.0 INCH FREDERICK MD NWS EMPLOYEE
1027 AM SNOW 3 SSW DAMASCUS 39.26N 77.23W
11/15/2018 M2.5 INCH MONTGOMERY MD CO-OP OBSERVER
1030 AM SNOW 2 NW NEW MARKET 39.40N 77.30W
11/15/2018 M2.8 INCH FREDERICK MD TRAINED SPOTTER
1037 AM SNOW 1 W MANASSAS PARK 38.78N 77.48W
11/15/2018 M1.3 INCH PRINCE WILLIAM VA TRAINED SPOTTER
1040 AM SNOW 2 ENE HERNDON 38.98N 77.35W
11/15/2018 M2.0 INCH FAIRFAX VA TRAINED SPOTTER
1040 AM SNOW 2 ENE HERNDON 38.98N 77.35W
11/15/2018 M2.0 INCH FAIRFAX VA TRAINED SPOTTER
1043 AM SNOW SE BUNKER HILL 39.33N 78.05W
11/15/2018 M2.8 INCH BERKELEY WV TRAINED SPOTTER
1045 AM SNOW 3 S BLUEMONT 39.07N 77.83W
11/15/2018 M3.0 INCH LOUDOUN VA TRAINED SPOTTER
1048 AM SNOW HILLSBORO 39.20N 77.72W
11/15/2018 M4.0 INCH LOUDOUN VA TRAINED SPOTTER
1050 AM SNOW 2 SE MYERSVILLE 39.49N 77.54W
11/15/2018 M3.0 INCH FREDERICK MD PUBLIC
1052 AM FREEZING RAIN CHARLOTTESVILLE 38.04N 78.49W
11/15/2018 E0.10 INCH CITY OF CHARLOTTES VA TRAINED SPOTTER
1055 AM SNOW 1 SW WOOLSEY 38.86N 77.65W
11/15/2018 M3.0 INCH PRINCE WILLIAM VA TRAINED SPOTTER
1056 AM SNOW 2 NW HAGERSTOWN 39.66N 77.75W
11/15/2018 M3.5 INCH WASHINGTON MD TRAINED SPOTTER
1058 AM SNOW 3 NNW PECKTONVILLE 39.70N 78.07W
11/15/2018 M3.2 INCH WASHINGTON MD NWS EMPLOYEE
1100 AM SNOW 2 N COLUMBIA 39.24N 76.86W
11/15/2018 M1.5 INCH HOWARD MD TRAINED SPOTTER
1100 AM SNOW 1 SSE LONG MEADOW 39.67N 77.71W
11/15/2018 M2.0 INCH WASHINGTON MD TRAINED SPOTTER
1100 AM SNOW 3 N THURMONT 39.67N 77.40W
11/15/2018 M3.5 INCH FREDERICK MD NWS EMPLOYEE
1100 AM SNOW 2 NW LONG GREEN 39.49N 76.54W
11/15/2018 M1.5 INCH BALTIMORE MD TRAINED SPOTTER
1100 AM SNOW 3 E WARDENSVILLE 39.08N 78.53W
11/15/2018 M2.0 INCH HARDY WV TRAINED SPOTTER
1110 AM SNOW N NEW MARKET 39.39N 77.27W
11/15/2018 M3.0 INCH FREDERICK MD TRAINED SPOTTER
1111 AM SNOW 1 NE AMERICAN UNIVERSIT 38.94N 77.08W
11/15/2018 M1.5 INCH DISTRICT OF COLUMB DC BROADCAST MEDIA
1115 AM SNOW 3 SSW DAMASCUS 39.26N 77.23W
11/15/2018 M3.1 INCH MONTGOMERY MD CO-OP OBSERVER
1115 AM SNOW 8 NNW JARRETTSVILLE 39.70N 76.54W
11/15/2018 M2.5 INCH HARFORD MD COCORAHS
1115 AM SNOW SSW CRESAPTOWN 39.59N 78.83W
11/15/2018 M2.5 INCH ALLEGANY MD TRAINED SPOTTER
1115 AM FREEZING RAIN SSW CRESAPTOWN 39.59N 78.83W
11/15/2018 M0.10 INCH ALLEGANY MD TRAINED SPOTTER
1117 AM SNOW 2 SE WESTMINSTER 39.56N 76.98W
11/15/2018 M3.0 INCH CARROLL MD TRAINED SPOTTER
1119 AM SNOW COCKEYSVILLE 39.48N 76.63W
11/15/2018 M1.5 INCH BALTIMORE MD BROADCAST MEDIA
1120 AM SNOW 1 WNW ROUND HILL 39.14N 77.78W
11/15/2018 M4.5 INCH LOUDOUN VA TRAINED SPOTTER
1129 AM SNOW 4 ENE WINCHESTER 39.19N 78.11W
11/15/2018 M3.0 INCH FREDERICK VA TRAINED SPOTTER
1130 AM SNOW 3 NNE BOONSBORO 39.55N 77.64W
11/15/2018 M3.6 INCH WASHINGTON MD TRAINED SPOTTER
&&
EVENT NUMBER LWX1802426
EVENT NUMBER LWX1802427
EVENT NUMBER LWX1802428
EVENT NUMBER LWX1802429
EVENT NUMBER LWX1802430
EVENT NUMBER LWX1802431
EVENT NUMBER LWX1802432
EVENT NUMBER LWX1802433
EVENT NUMBER LWX1802434
EVENT NUMBER LWX1802435
EVENT NUMBER LWX1802436
EVENT NUMBER LWX1802437
EVENT NUMBER LWX1802438
EVENT NUMBER LWX1802439
EVENT NUMBER LWX1802440
EVENT NUMBER LWX1802441
EVENT NUMBER LWX1802442
EVENT NUMBER LWX1802443
EVENT NUMBER LWX1802444
EVENT NUMBER LWX1802445
EVENT NUMBER LWX1802446
EVENT NUMBER LWX1802447
EVENT NUMBER LWX1802448
EVENT NUMBER LWX1802449
EVENT NUMBER LWX1802450
EVENT NUMBER LWX1802451
EVENT NUMBER LWX1802452
EVENT NUMBER LWX1802453
EVENT NUMBER LWX1802454
EVENT NUMBER LWX1802455
EVENT NUMBER LWX1802456
EVENT NUMBER LWX1802457
EVENT NUMBER LWX1802458
EVENT NUMBER LWX1802459
EVENT NUMBER LWX1802460
EVENT NUMBER LWX1802461
EVENT NUMBER LWX1802462
EVENT NUMBER LWX1802463
EVENT NUMBER LWX1802464
EVENT NUMBER LWX1802465
EVENT NUMBER LWX1802466
EVENT NUMBER LWX1802467
EVENT NUMBER LWX1802468
EVENT NUMBER LWX1802469
EVENT NUMBER LWX1802470
EVENT NUMBER LWX1802471
EVENT NUMBER LWX1802472
EVENT NUMBER LWX1802473
EVENT NUMBER LWX1802474
EVENT NUMBER LWX1802475
EVENT NUMBER LWX1802476
EVENT NUMBER LWX1802477
EVENT NUMBER LWX1802478
EVENT NUMBER LWX1802479
EVENT NUMBER LWX1802480
EVENT NUMBER LWX1802481
EVENT NUMBER LWX1802482
EVENT NUMBER LWX1802483
EVENT NUMBER LWX1802484
EVENT NUMBER LWX1802485
EVENT NUMBER LWX1802486
EVENT NUMBER LWX1802487
EVENT NUMBER LWX1802488
EVENT NUMBER LWX1802489
SMZ